# SDR UALA2009101603243

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 36,643 hours, 9,724 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 642
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG MAIN BATTERY CHARGER.  REPLACED MAIN SHIP BATTERY AND CHARGER.  CHECKS OKAY.
